# SDR CA131111014

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 18,632 hours
- Engine: Lyc O320E2D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: AL12F60
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ACFT START UP THE ALTERNATOR CIRCUIT BREAKER POPPED TWICE,  ONCE AFTER A RESET OF THE CIRCUIT BREAKER.  ACFT TROUBLESHOT TO FIND ALTERNATOR, PN AL12F60 THE PROBLEM.  NEW ALTERNATOR INSTALLED ACFT GROUND RUN FUNCTION CHECKED SERVICEABLE.
